# SDR SWAA2025072494406

- Difficulty date: July 22, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N8665D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36652
- Aircraft time: 34,245 hours, 16,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD IN AISLE NEAR ROW 2; LED LIGHT COVER IS MISSING.   INSTALLED MISSING LENS COVER PER AMM 33-51-01.
